# SDR 96ZZZX4855

- Difficulty date: July 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N769AL
- Make and model: Skrsky S76
- Aircraft serial: 760048
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Back Assy
- Part number: 806131
- Condition: Corroded
- Location: Cabin
- Part time: 6,131 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, FOUND SEAT BACK FRAME CORRODED THROUGH.
